# SDR SWAA2021111542924

- Difficulty date: November 11, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737*
- Aircraft serial: 28240
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Fwd Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMARGENCY EXIT LIGHT COVER FELL OFF ; / [01] REINSTALLED AND SECURED EMERGENCY EXIT SIGN AT FWD GALLEY I/A/W AMM 33-51-01.
